Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 537674, 10 pages
http://dx.doi.org/10.1155/2014/537674
Research Article

Some New Results on the Lotka-Volterra System with Variable Delay

School of Mathematics and Statistics, Huazhong University of Science and Technology, Wuhan 430074, China

Received 27 January 2014; Accepted 22 July 2014; Published 12 August 2014

Academic Editor: Zhichun Yang

Copyright © 2014 Yangzi Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Hu, F. Wu, and C. Huang, “Stochastic Lotka-Volterra models with multiple delays,” Journal of Mathematical Analysis and Applications, vol. 375, no. 1, pp. 42–57, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. F. Wu and Y. Xu, “Stochastic Lotka-Volterra population dynamics with infinite delay,” SIAM Journal on Applied Mathematics, vol. 70, no. 3, pp. 641–657, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. X. Mao, C. Yuan, and J. Zou, “Stochastic differential delay equations of population dynamics,” Journal of Mathematical Analysis and Applications, vol. 304, no. 1, pp. 296–320, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. S. Pang, F. Deng, and X. Mao, “Asymptotic properties of stochastic population dynamics,” Dynamics of Continuous, Discrete & Impulsive Systems A: Mathematical Analysis, vol. 15, no. 5, pp. 603–620, 2008. View at Google Scholar · View at MathSciNet · View at Scopus
  5. A. Bahar and X. Mao, “Stochastic delay population dynamics,” International Journal of Pure and Applied Mathematics, vol. 11, no. 4, pp. 377–400, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Bahar and X. Mao, “Stochastic delay Lotka-Volterra model,” Journal of Mathematical Analysis and Applications, vol. 292, no. 2, pp. 364–380, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. X. Mao, G. Marion, and E. Renshaw, “Environmental Brownian noise suppresses explosions in population dynamics,” Stochastic Processes and their Applications, vol. 97, no. 1, pp. 95–110, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. A. Berman and R. J. Plemmons, Nonnegative Matrices in the Mathematical Sciences, SIAM, Philadelphia, Pa, USA, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  9. Y. Hu and C. Huang, “Lasalle method and general decay stability of stochastic neural networks with mixed delays,” Journal of Applied Mathematics and Computing, vol. 38, no. 1-2, pp. 257–278, 2012. View at Publisher · View at Google Scholar · View at Scopus
  10. Y. Hu and C. Huang, “Existence results and the moment estimate for nonlocal stochastic differential equations with time-varying delay,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 1, pp. 405–416, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus